# SDR CA130115009

- Difficulty date: January 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Safety Valve
- Part number: GG670980051
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) CLIMBING THROUGH 24,000 FT RECEIVED CABIN ALT CAUTION MESSAGE. PERFORMED QRH, DID NOT FIX PROBLEM. CABIN KEPT CLIMBING EVEN IN MANUAL MODE. RECEIVED CABIN ALT WARNING AT 10,000 FT CABIN ALT  PERFORMED EMERGENCY DESCENT TO 10,000 FT. RETURNED TO DEPARTURE AIRPORT, PRESSURIZATION STARTED WORKING AGAIN AT 10,000 FT MSL.  MAINTENANCE- FOUND NR 2 SAFETY VALVE INDICATION OPEN DURING MANUAL GROUND PRESSURIZATION.
